# SDR 2002FA0001169

- Difficulty date: September 4, 2002
- Submitted: October 11, 2002
- Operation: General aviation
- Aircraft: N3195Q
- Make and model: Beech C90A
- Aircraft serial: LJ1595
- Engine: Pwa PT6A6
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 300257
- Part serial: A5103
- Condition: Cracked
- Location: Mlg
- Part time: 375 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WHEEL HALF CRACKED FROM BOLT HOLE CAUSING LEAK DOWN OF TIRE.  THERE WERE NO SIGNS OF OVER TORQUE OR EXCESSIVE WEAR.  TT 375 HOURS.  CASTING OR MANUFACTURE DEFECT.  PART WAS SENT TO MFG FOR EVALUATION.
